| Model Number |
M00558410 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used in the duodenal papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the balloon was inflated, but then there was contrast leakage.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation finding of a balloon circumferential tear.Please see block h11 for full investigation details.
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block e1 initial reporter address 1: (b)(6), reported here as address exceeded character limit for designated field.Block h6: imdrf device code a0414 captures the reportable investigation result of a balloon torn circumferential.Block h11: investigation results the returned cre wireguided dilatation balloon was analyzed, and a visual and microscopic inspection found that the balloon was torn circumferentially.No other problems with the device were noted.Investigation of the returned device revealed that the balloon was torn circumferentially.The circumferential tear on the balloon is likely to have occurred due to procedural factors such as excess of pressure or interaction with other devices.Also, it is possible that interaction with a sharp surface during or previous to the procedure could create friction on the balloon, causing the tear found on the balloon.Therefore, the most probable root cause is an adverse event related to procedure.